PDA

View Full Version : Bad trip---weed


Elessar-Eärfalas
11-10-2002, 03:47 PM
[Content removed]

We don't appreciate these kinds of posts in these forums. I hope you've learned an important lesson, but please don't use these forums as a form of expiation for your sins.

Any more posts of this nature, and you will be banned. I look forward to your cooperation. :cool:

[Edited by StormHammer :cool: ]

Jed
11-10-2002, 03:49 PM
WTF?!?!?!

I sorta understand what you're saying, and no, I don't need my shoes cleaned.

:D

obi
11-10-2002, 03:55 PM
You're not supposed to say these sort of things. Illegal drugs and their dicussion is forbidden here.

ckcsaber
11-10-2002, 03:59 PM
D'ano your post should clear up the debate about legalizing drugs :D

Elessar-Eärfalas
11-10-2002, 04:00 PM
ya thats wut i thought but i hadda get it off my chest, sorry man...close it if u want...:(

i just wanna hear wut people think i should do, or just there opinion on it

NerfYoda
11-10-2002, 04:15 PM
I'm not even going to try reading all that crap. Use proper grammar, spelling, punctuation, and capitalization.

If english isn't your 1st language your post is forgivable, but jesus man, I cant understand a damn thing youre saying.

SettingShadow
11-10-2002, 04:24 PM
No offense but ehh...... what are you talking about? All theese "ya kno" "wuz" "wut" makes it confusing to read.

Luc Solar
11-10-2002, 04:25 PM
Originally posted by NerfYoda
I'm not even going to try reading all that crap. Use proper grammar, spelling, punctuation, and capitalization.

If english isn't your 1st language your post is forgivable, but jesus man, I cant understand a damn thing youre saying.

Yeah..what he ^^ said! :mad:

XERXES
11-10-2002, 04:27 PM
Originally posted by NerfYoda
I'm not even going to try reading all that crap. Use proper grammar, spelling, punctuation, and capitalization.

If english isn't your 1st language your post is forgivable, but jesus man, I cant understand a damn thing youre saying. :werd: fix that mess and i might read it. Maybe if you are taking anti-depressants (or may have forgotten to) that might have something to do with it. Because my roomate takes it and when he stops takin it he gets all weird like that.

XERXES
11-10-2002, 04:28 PM
in other words

SPEAK ENGLISH



k thx bye